MAUDE Adverse Event Report: COOK INC BENTSON STRAIGHT CEREBRAL FIXED CORE WIRE GUIDE; DQX, WIRE, GUIDE, CATHETER

COOK INC BENTSON STRAIGHT CEREBRAL FIXED CORE WIRE GUIDE; DQX, WIRE, GUIDE, CATHETER
Model Number G01315
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bentson straight cerebral fixed core wire guide separated during a tunneled hd (hemodialysis) catheter procedure.As reported, the patient did not experience any adverse effects or require any additional procedures due to this occurrence.Additional information regarding the event and patient has been requested but is currently unavailable.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown or unavailable.E1: zip code: (b)(6).H3: device evaluated by mfg? device evaluation anticipated but has not yet begun.Awaiting device return.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned or that a death or serious injury occurred; nor is it admission that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Additional Manufacturer Narrative
Correction: this report is being sent to indicate the complaint event is not reportable.It was originally reported that the wire guide had separated.Upon return of the used wire guide 06oct2025, no unraveling or separation was observed.It was noted that the wire guide appears to be wavy near the distal end; both weld balls are intact.There is no evidence to suggest that a cook product would be likely to cause or contribute to a death or a serious injury if the failure of "wire guide kinking or bending" were to recur.Furthermore, there is no evidence that a cook device caused or contributed to a serious injury, as no life-threatening or permanently impairing injury took place, nor was intervention taken as a result of the device failure which would be required to prevent permanent impairment or damage to the patient.As such, the event is not reportable under fda 21 cfr part 803 as it does not meet the criteria for a death, serious injury, or reportable product malfunction of a cook device.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned or that a death or serious injury occurred; nor is it admission that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
This complaint no longer meets the definition of a reportable event.See h11.

Brand Name
BENTSON STRAIGHT CEREBRAL FIXED CORE WIRE GUIDE
Common Device Name
DQX, WIRE, GUIDE, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key22965155
Report Number1820334-2025-01105
Device Sequence Number9141736
Product Code DQX
UDI-Device Identifier00827002013155
UDI-Public(01)00827002013155(17)290122(10)15859610
Combination Product (Y/N)N
Initial Reporter StateFL
PMA/510(K) Number
K171764
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG01315
Device Catalogue NumberTSFB-35-80
Device Lot Number15859610
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2025
Supplement Date Received by Manufacturer10/06/2025
Initial Report FDA Received Date09/04/2025
Supplement Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown